# SDR 08FDEA04553

- Difficulty date: October 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bulkhead
- Part number: 651735639
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING INBD L/E CAVITY, SUPPORT BRACKET CRACKED AT FWD FIXED L/E 3  INCH OTBD NR 1 FLAP INBD HINGE.  REMOVED SUPPORT BRACKET ASSY REF: SRM 51-30-02.  CRACKS FOUND .25 INCH AND 1 INCH LONG ON PARTS 65-17356-39 AND -87, OUT OF LIMITS.  FABRICATED -39 AND -87 REF, DWG 65-17356, SRM 51-30-05 ID MATERIAL -39 BULKHEAD 2024T3 .032 ATAG 69787, -87 2024 .063 ATAG A33090 REF: DWG 65-17356, TREATED SOPM 20-43-03P3, PRIMED 20-44-04P3, INSTALLED ASSY REF SRM 51-30-02P1.  THIS REPAIR IS CLASSIFIED AS MINOR.
